# SDR P5CA2018052100079

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,291 hours, 20,192 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Part serial: 1519A
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT - EICAS MSG - FWD EQP EXHAUST FAN ON STATUS PAGE. REMOVED AND REPLACED FWD EQUIPMENT COOLING FAN IAW AMM 21-58-06. OPS CHECK GOOD.
